Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

51 years old, going through menopause, had intercourse, abdominal cramps, sore nipples, dizziness. Pregnancy?

Hi, I am 51 years old and I haven t had my period for 8 months now. I think I am going through menopause . I had sex with my husband a little over 3 weeks ago and now I am having cramps on my lower sides of my abdomen , having a sore protruding nipples , sore breasts, feeling dizzy and tired, is it possible that I may be pregnant?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello
It is very unlikely that you are pregnant. If you have not had periods for 8 months and you are 51 years old, chances of pregnancy are remote.
Your symptoms are non specific and may be due to other reasons.
However, there have been rare cases of pregnancy even in later years. If you are worried, do a home pregnancy test. These are very accurate and will put your mind at rest.
Regards
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor